RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 3, Pages 413–423 (Mi mz5060)  

Periodicity exponent of solutions of equations in a free group

A. Sh. Malkhasyan


Full text: PDF file (845 kB)

English version:
Mathematical Notes, 1986, 39:3, 227–233

Bibliographic databases:

UDC: 519.4
Received: 29.06.1984

Citation: A. Sh. Malkhasyan, “Periodicity exponent of solutions of equations in a free group”, Mat. Zametki, 39:3 (1986), 413–423; Math. Notes, 39:3 (1986), 227–233

Citation in format AMSBIB
\Bibitem{Mal86}
\by A.~Sh.~Malkhasyan
\paper Periodicity exponent of solutions of equations in a free group
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 3
\pages 413--423
\mathnet{http://mi.mathnet.ru/mz5060}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=850187}
\zmath{https://zbmath.org/?q=an:0604.20025|0599.20034}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 3
\pages 227--233
\crossref{https://doi.org/10.1007/BF01170252}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E592400012}


Linking options:
  • http://mi.mathnet.ru/eng/mz5060
  • http://mi.mathnet.ru/eng/mz/v39/i3/p413

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:92
    Full text:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019